Virginia, 2012Winter Weather in Virginia, December 24, 2012
December 24, 2012 · NWS LWX · 5 events in 5 counties and zones
Low pressure moved up the Ohio Valley and precipitation overspread the region. Warm air aloft moved over cold air at the surface and resulted in snow west of the Blue Ridge and in Northern Maryland.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure moved up the Ohio Valley and precipitation overspread the region. Warm air aloft moved over cold air at the surface and resulted in snow west of the Blue Ridge and in Northern Maryland. Temperatures were warm enough for rain east of the Blue Ridge and south of Baltimore city including Washington DC metro.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Dec 24, 10:27 AM EST, 33 minutes earlier.
Area forecast discussion, Dec 24, 10:27 AM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1027 AM EST MON DEC 24 2012
.SYNOPSIS...
LOW PRESSURE WILL MOVE INTO THE OHIO VALLEY TODAY BEFORE HIGH
PRESSURE BUILDS OVERHEAD TONIGHT THROUGH CHRISTMAS DAY. ANOTHER
STORM WILL IMPACT THE AREA LATE CHRISTMAS NIGHT THROUGH WEDNESDAY.
WINTRY PRECIPITATION IS POSSIBLE...ESPECIALLY NORTH AND WEST OF
WASHINGTON AND BALTIMORE. HIGH PRESSURE WILL RETURN FOR LATE IN
THE WEEK WITH A THIRD STORM SYSTEM LIKELY NEXT WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
LOW PRESSURE WILL CONTINUE TO MOVE NORTHEAST INTO THE OHIO VALLEY
THIS AFTERNOON. WARM AND MOIST AIR WILL CONTINUE TO OVERRUN THE
LOW-LEVEL COLD AIR IN PLACE...CAUSING PRECIPITATION TO OVERSPREAD
THE AREA FROM SOUTHWEST TO NORTHEAST. PTYPE WILL BE THE MAIN
CONCERN THIS AFTERNOON.
MORNING SOUNDING FROM KIAD SHOWS A WARM LAYER ALOFT ALONG WITH
WARM ADVECTION OCCURRING...BUT THERE IS PLENTY OF DRY AIR AHEAD OF
THE SYSTEM. PRECIPITATION WILL FALL INTO THE DRY AIR CAUSING A
MIXTURE OF RAIN...SNOW...AND SLEET ACROSS MOST AREAS. WARM
ADVECTION SHOULD TAKE OVER FROM NEAR WASHINGTON/BALTIMORE TO THE
SOUTH AND EAST...CAUSING PRECIPITATION TO CHANGE TO ALL RAIN.
FURTHER NORTH AND WEST ACROSS THE SUBURBS OF
WASHINGTON/BALTIMORE...SNOW/SLEET MAY HANG AROUND ENOUGH FOR LIGHT
ACCUMULATIONS.
FOR LOCATIONS NEAR AND WEST OF THE BLUE RIDGE MOUNTAINS AS WELL AS
NEAR THE MASON-DIXON LINE. PRECIPITATION MAY FALL MOSTLY IN THE
FORM OF SNOW/SLEET BEFORE ENDING AS A PERIOD OF RAIN/DRIZZLE THIS
EVENING. SNOWFALL ACCUMULATIONS ARE EXPECTED ACROSS THESE AREAS
WITH AMOUNTS AROUND ONE INCH POSSIBLE. A WINTER WEATHER ADVISORY
IS IN EFFECT FOR THE ALLEGHENY AND POTOMAC HIGHLANDS AS WELL AS
WESTERN MARYLAND THROUGH THIS EVENING. ACROSS THESE AREAS...LIGHT
FREEZING RAIN WILL MIX IN AT TIMES THROUGHOUT THIS EVENING.
THE WINTER WEATHER ADVISORY MAY NEED TO BE EXTENDED FURTHER SOUTH
AND EAST TOWARD THE BLUE RIDGE MOUNTAINS AND ALONG THE MASON-DIXON
LINE. WILL CONTINUE TO MONITOR TEMPS/PRECIP TRENDS THIS AFTERNOON.
THE LOW WL TRANSITION OFFSHORE THIS TONIGHT...BRINGING WLY FLOW
AND AN END TO MOST PCPN. TIMING IN GRIDS HAS BEEN DELAYED BY
SVRL HRS. AFTER THAT...ATTN TURNS TO WLY FLOW/UPSLP SNW. H8-5 FLOW
QUITE ZNL AND SFC HIGH /ALBEIT WEAK/ REBUILD QUICKLY...LIMITING
WINDOW OF OPPORTUNITY.
&&
.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
A DEEP UPPER LOW STATIONED OVER CNTRL CANADA WILL STEER A NUMBER OF
WX SYSTEMS DOWN ACROSS THE CONUS OVER THE COMING WEEK. A LARGE AND
POTENT STORM SYSTEM WILL DEVELOP OVER THE CNTRL PLAINS ON CHRISTMAS
DAY...WASTING NO TIME AS IT MOVES TOWARD THE EAST COAST DURING THE
MIDDLE PART OF THE WEEK. THE ONSET OF PRECIP IS EXPECTED TO ARRIVE
OVER THE SWRN QUADRANT OF THE CWA IN W CNTRL VA BEFORE DAWN WED
MRNG. QUESTIONS REMAIN ABOUT HOW MUCH COLD AIR WILL BE IN PLACE OVER
THE WRN HALF OF THE CWA AS PRECIP ARRIVES...MUCH LIKE THE CURRENT
INCOMING SHORTWAVE AND ASSOC'D PRECIP.
THE MID WEEK SYSTEM WILL CERTAINLY HAVE MORE COLD AIR WRAPPED INTO
THE CENTER OF THE UPPER LOW THAN THE TODAY'S SHORTWAVE PASSAGE...BUT
THE OVERNIGHT LOWS TUE NIGHT WILL ALSO PLAY A ROLE. NOT MUCH TIME TO
CLEAR OUT ON TUE...THOUGH W/ TEMPS WARMING UP IN THE U40S/L50S AND
QUICKLY INCREASING CLOUDS DURING THE LATE AFTN/EVE - IT WILL CREATE
MORE OF A TEMPERED ENVIRONMENT HEADING INTO THE OVERNIGHT HRS.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
WITH SUCH A POTENT AND QUICK-MOVING SYSTEM...PRECIP WILL ALSO MOVE
IN QUICKLY AND IN MORE WIDESPREAD BATCHES. MODEL TEMP PROFILES DO
SHOW A BIT OF A CAD SITUATION BUT THE HIGH OVER ERN CANADA WILL ONLY
HAVE HAD A FEW HRS TO BEGIN THE CAD SET-UP BEFORE PRECIP ONSET. NLY
WINDS ON TUE AFTN WILL BE LIGHT...THEN TURNING NELY OVERNIGHT WHICH
IS FAVORABLE FOR STARTING THE CAD PROCESS - ALONG W/ DECREASING
DEWPOINTS. HOWEVER...W/ PRECIP ARRIVING QUICKLY AND INCREASING IN
INTENSITY TOWARD THE MID MRNG HRS...THE COLUMN WILL LIKELY BEGIN TO
WARM ENOUGH THE FROZEN PTYPES WILL ONLY OCCUR AT PRECIP ONSET AND
ONLY FOR A BRIEF TIME - E OF THE HIGHER TERRAIN. ENOUGH COLD AIR MAY
BE WRAPPED INTO THE BOUNDARY LAYER FROM THE INCOMING UPPER LOW THAT
THE HIGHER ELEVATIONS OF THE APLCNS WILL CONTINUE TO SEE A RAIN/SNOW
MIX OR ALL SNOW THRU MUCH OF THE DAY ON WED.
THE STORM SYSTEM WILL UNDERGO A BIT OF A TRANSFORMATION AS IT
CROSSES THE HIGHER TERRAIN. A POTENT VORT LOBE WILL BE SWINGING
AROUND THE SRN END OF THE UPPER LOW...CAUSING IT TO TILT NEGATIVELY
AS IT NEARS THE MID ATLC REGION. THE SFC LOW OVER THE OHIO VLY WILL
WEAKEN...TRANSFER ENERGY ON THE OTHER SIDE OF THE APLCNS AND A NEW
LOW WILL FORM ON THE LEE SIDE. THIS LOW WILL RAPIDLY STRENGTHEN OVER
THE VA/NC BLUE RIDGE LATE WED...ENHANCING THE PRECIP BATCHES THAT
RIDE UP THE I-95 CORRIDOR. THIS WILL CREATE A WARM SECTOR OVER THE
COASTAL AREAS...ALLOWING THEM TO WARM UP INTO THE M-U40S - THOUGH IT
WILL BE RAINING AT THE TIME - WHILE THE MTNS REMAIN IN THE M-U30S.
LOCALIZED AREAS OF MODERATE TO HEAVY RAIN MAY DROP BETWEEN AN INCH
AND 1.5 INCHES OVER THE AREA BEFORE THE LOW MOVES THIS ACTIVITY OFF
THE COAST DURING THE LATE NIGHT HRS WED.
AFTER A FEW MORE WEAK BATCHES OF LIGHT RAIN MOVE ACROSS THE AREA
INTO THE MRNG HRS THU AND SOME RESIDUAL UPSLOPE SNOW SHOWERS AFFECT
THE APLCNS...THE MID ATLC WILL DRY OUT ON THU. A DRY AND BREEZY DAY
EXPECTED FOR THE AREA...AS WINDS PICK UP OUT OF THE NW AND GUST WELL
INTO THE 25-35MPH RANGE DURING THE DAYTIME HRS. WE'LL DRY OUT FOR
THU AND FRI...JUST AHEAD OF ANOTHER SHORTWAVE FOR THE COMING
WEEKEND...W/ A REINFORCING SHOT OF COLDER AIR AND MORE LIGHT PRECIP
OVER THE AREA.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
PRECIP WILL OVERSPREAD THE TERMINALS LATE THIS MORNING AND
AFTERNOON. A MIX OF RAIN/SNOW/SLEET IS EXPECTED AT THE ONSET.
PRECIP WILL LIKELY CHANGE OVER TO RAIN FOR THE EASTERN TERMINALS.
HOWEVER...A PROLONGED PERIOD OF SNOW/SLEET IS EXPECTED ACROSS KMRB
AND POSSIBLE ACROSS KCHO AND KIAD. CIGS/VSBYS WILL DETERIORATE
THIS AFTERNOON TO IFR LEVELS BY THIS EVENING.
PRECIP WILL TAPER OFF THIS EVENING...BUT LOW CLOUDS AND AREAS OF
FOG MAY HANG AROUND THROUGH TONIGHT. IFR/SUB IFR CIGS/VSBYS ARE
POSSIBLE. ANY LOW CLOUDS/FOG TUESDAY MORNING WILL BURN OFF BY LATE
MORNING. VFR CONDITIONS ARE EXPECTED THE REST OF THE DAY.
A STRONG STORM SYSTEM WILL MOVE INTO THE DEEP SOUTH MON/TUE...THEN
MAKE ITS WAY UP THE APLCNS EARLY WED. FOR MUCH OF THE DAY WED INTO
THE OVERNIGHT HRS...THIS LOW PRESSURE AREA WILL MOVE ACROSS THE MID
ATLC REGION - W/ A RAIN/SNOW POTENTIAL W OF THE THE BLUE RIDGE AND
MAINLY RAIN EXPECTED E OF THE MTNS AND TOWARD THE I-95
CORRIDOR...ESPEC WED MRNG. RAIN WILL BE MORE LIKELY FOR AREAS E OF
THE MTNS...LINGERING FOR THE REMAINDER OF THE DAY. STEADY LIGHT TO
MODERATE RAIN...W/ EMBEDDED AREAS OF HEAVIER SHOWERS WILL AFFECT THE
PIEDMONT AND I-95 CORRIDOR THRU LATE WED NIGHT. THIS FEATURE AND
ASSOCIATED PRECIP WILL LIKELY MOVE OFF THE COAST ON THU...LEAVING A
COUPLE OF WINDY/BREEZY DAYS IN ITS WAKE.
&&
.MARINE...
NO FLAGS XPCTD NXT 24 HRS. NELY WNDS BECOME ELY TDA AND SLY BY ELY
EVNG AS LOPRES APPROACHES AND TRANSITIONS OFFSHORE. SPDS AOB 10 KT
ACRS MOST WATERS...10-15 KT OPEN WATERS OF MID BAY. IN THE WAKE OF
THE LOW...WSWLY FLOW ALSO AOB 10 KT. MAINLY AFTN ASSOCD PCPN W/ A
PREDOMINANT PTYPE OF RA...W/ PERHAPS A FEW SLEET PELLETS AT ONSET.
A FAST-MOVING AND POTENT STORM SYSTEM WILL MOVE OVER THE AREA ON WED
AND OFF THE COAST BY EARLY THU. THE ASSOCIATED SFC LOW WILL MOVE
OVER THE WATERS LATE WED NIGHT...W/ BREEZY NE-ELY FLOW INCREASING
OUT AHEAD OF THE LOW DURING THE DAYTIME HRS WE - SOLID SCA
CONDITIONS EXPECTED DURING THIS TIME. WINDS WILL THEN SWITCH TOWARD
SLY OVERNIGHT AS THE LOW TRANSITIONS OFF THE COAST. BY DAYBREAK ON
THU...W-NWLY WINDS WILL PICK UP AND GUST WELL INTO SCA AND POSSIBLY
GALE RANGES THROUGHOUT THE DAYTIME HRS. WINDS WILL DROP OFF THU
NIGHT AND REMAIN RELATIVELY LIGHT INTO THE WEEKEND AND AHEAD OF THE
NEXT LOW PRESSURE SYSTEM ON SAT.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...WINTER WEATHER ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR MDZ003-
501-502.
VA...WINTER WEATHER ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR VAZ503-
504.
WV...WINTER WEATHER ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR WVZ050-
051-055-501>506.
MARINE...NONE.
&&
PRODUCTS...LASORSA/HTS/GMSHazardous weather outlook, Dec 24, 9:32 AM EST, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
932 AM EST MON DEC 24 2012
ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
251000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
932 AM EST MON DEC 24 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A STORM SYSTEM WILL CROSS THE AREA CHRISTMAS NIGHT THROUGH THE
DAY AFTER CHRISTMAS. PRECIPITATION MAY BEGIN AS A WINTRY MIX
TUESDAY NIGHT BEFORE IT CHANGES OVER TO RAIN ON WEDNESDAY. A
CHANGE IN THE TRACK OF THE STORM WOULD ALTER THE FORECAST...SO
PLEASE CHECK IN FOR THE LATEST FORECAST AS WE PROCEED THROUGH THE
WEEK.
TIDAL FLOODING IS POSSIBLE WEDNESDAY AFTERNOON INTO THURSDAY.
STRONG WINDS ARE EXPECTED THURSDAY. SMALL CRAFT ADVISORIES WILL BE
POSSIBLE THURSDAY INTO FRIDAY...WITH GALES POSSIBLE THURSDAY.
THE NEXT STORM SYSTEM WILL LIKELY AFFECT US NEXT WEEKEND. AT THIS
EARLY STAGE...RAIN OR SNOW IS POSSIBLE DEPENDING ON THE STORM
TRACK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-251000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
932 AM EST MON DEC 24 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...TODAY AND TONIGHT
A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH MIDNIGHT FOR THE
POTOMAC HIGHLANDS...WESTERN MARYLAND AND MORGAN COUNTY IN THE
EASTERN PANHANDLE OF WEST VIRGINIA. A LIGHT WINTRY MIX OF SNOW AND
SLEET IS EXPECTED TO END AS A PERIOD OF LIGHT FREEZING RAIN OR
FREEZING DRIZZLE LATE THIS AFTERNOON AND EVENING. SEE /WBCWSWLWX/
FOR MORE DETAILS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
MORE WINTRY PRECIPITATION IS POSSIBLE CHRISTMAS NIGHT AND
WEDNESDAY. AT THIS POINT...THE MOST LIKELY THREAT IS ICING FROM
FREEZING RAIN ALONG AND WEST OF THE BLUE RIDGE AND
CATOCTINS...ALTHOUGH SOME ICING COULD EXTEND FURTHER EAST. A
CHANGE IN THE TRACK OF THE STORM WOULD ALTER THE FORECAST...SO
PLEASE CHECK IN FOR THE LATEST FORECAST AS WE PROCEED THROUGH THE
WEEK.
STRONG WINDS ARE POSSIBLE THURSDAY.
ACCUMULATING SNOW IS EXPECTED ALONG THE WESTERN SLOPES OF THE
ALLEGHENY FRONT THURSDAY AND FRIDAY.
THE NEXT STORM SYSTEM WILL LIKELY AFFECT US NEXT WEEKEND. AT THIS
EARLY STAGE...RAIN OR SNOW IS POSSIBLE DEPENDING ON THE STORM
TRACK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ICING OR SNOW
REPORTS TODAY WOULD BE APPRECIATED.
Winter Weather, Warren
- When
- December 24, 11:00 AM EST to 6:00 PM EST
- Where
- Warren forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.909, -78.207 (the zone’s center; the record gives no point)
Snowfall accumulations averaged 2 inches in the county.
Winter Weather, Shenandoah
- When
- December 24, 11:00 AM EST to 6:00 PM EST
- Where
- Shenandoah forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.858, -78.571 (the zone’s center; the record gives no point)
Snowfall accumulations were estimated around 2 inches in neighboring counties.
Winter Weather, Clarke
- When
- December 24, 12:00 PM EST to 7:00 PM EST
- Where
- Clarke forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.112, -77.997 (the zone’s center; the record gives no point)
Snowfall accumulations averaged 1 to 2 inches in the county.
Winter Weather, Frederick
- When
- December 24, 1:00 PM EST to 7:00 PM EST
- Where
- Frederick forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.195, -78.213 (the zone’s center; the record gives no point)
Snowfall accumulations averaged 1 to 2 inches in the county.
Winter Weather, Loudoun
- When
- December 24, 1:00 PM EST to 6:00 PM EST
- Where
- Loudoun forecast zone
- Reported by
- Trained Spotter
Snowfall accumulations averaged 2 to 3 inches in the county.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Surf in Hawaii, December 24 to 26, 20123 injured · 12 events
- Dense Fog in Kentucky, December 24, 201219 events
- Dense Fog in Virginia, December 24 to 25, 201219 events
- Winter Storm and Winter Weather in Colorado, December 24 to 25, 201218 events
- Winter Weather in Wyoming, December 24 to 25, 201215 events
- Winter Weather in Pennsylvania, December 24 to 25, 201211 events
- Winter Weather in Maryland, December 24, 20127 events
- Dense Fog in Missouri, December 24, 20126 events
- Dense Fog in Illinois, December 24, 20126 events
- Winter Storm and Winter Weather in Utah, December 24 to 25, 20125 events
- Winter Weather in West Virginia, December 24, 20125 events
- Winter Weather in New Jersey, December 24 to 25, 20125 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 425248, 425249, 425246, 425245, 425247.